MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC PROTEXIS; SURGEON'S GLOVES

CARDINAL HEALTH 200, LLC PROTEXIS; SURGEON'S GLOVES
Model Number 2D72NT80X
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that the tip of the little finger of the left glove was torn.The missing piece was not there.No further information was provided.
 
Additional Manufacturer Narrative
The device history records of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Additional Manufacturer Narrative
The device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.The sample was returned and evaluated by visual and physical inspection and the reported issue was observed.The potential root cause was due to the glove hitting a sharp edge of the auto strip machine.A routine machine equipment inspection program has been established and implemented to identify any tearing defects from normal operation.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
PROTEXIS
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH   21140
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22866243
Report Number1423537-2025-00338
Device Sequence Number21166794
Product Code KGO
UDI-Device Identifier10885380031717
UDI-Public(01)10885380031717(11)240718(17)270630(10)TS24070193
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K001924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2D72NT80X
Device Catalogue Number2D72NT80X
Device Lot NumberTS24070193
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/04/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown